I got a headache in the evening after having a steroid injection in the morning. This also happened to me when I got a steroid injection a little over a year ago. The headache is quite severe and I normally do not ever get headaches because I have high blood pressure and I take atenolol. I've inquired about the side effects of a steroid injection and once I did see that high blood pressure can be affected. Any answers?
Corticosteroids (cortisone-like medicines) are used to provide relief for inflamed areas of the body. They lessen swelling, redness, itching, and allergic reactions. They are often used as part of the treatment for a number of different diseases, such as severe allergies or skin problems, asthma, or arthritis.
Typical mineralocorticoid side effects are hypertension (abnormally high blood pressure), hypokalemia (low potassium levels in the blood), hypernatremia (high sodium levels in the blood) without causing peripheral edema, metabolic alkalosis and connective tissue weakness.
High BP can cause the head ache you are having especially since you already have BP problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.